Sjogrens World Forums

Sjogrens Topics => Living With Sjogren's => Topic started by: topping21 on September 25, 2012, 02:06:19 PM

Title: Help! I just broke out with red dots all over?
Post by: topping21 on September 25, 2012, 02:06:19 PM
Not sure what they are (Red Dots) they appeared on my biceps then went down to the wrist,  they are under my armpits and stomach area
Not sure if this is just a new flare thing or what.  If you can help a fellow out I would greatly appreciate it.  They really dont itch but are scaring the heck out of me!

Jeremy
Title: Re: Help! I just broke out with red dots all over?
Post by: Navigator on September 25, 2012, 02:08:46 PM
Were you out in the sun? We can get weird reactions to sun.
Title: Re: Help! I just broke out with red dots all over?
Post by: topping21 on September 25, 2012, 02:18:51 PM
No I was in my Executive Directors (Boss's) office.   Maybe I am allergic to him, LOL
Title: Re: Help! I just broke out with red dots all over?
Post by: engy on September 25, 2012, 02:20:20 PM
Sounds like an allergic reaction. Take benedryl & see if it helps. If you have trouble breathing go to ER. Did you eat something unusual?
Title: Re: Help! I just broke out with red dots all over?
Post by: topping21 on September 25, 2012, 02:27:34 PM
Sounds like an allergic reaction. Take benedryl & see if it helps. If you have trouble breathing go to ER. Did you eat something unusual?

No.  I had a few pieces of red licorice for lunch..   My breathing seems to be fine and I seem to be feeling fine just red dots all over!!!
Title: Re: Help! I just broke out with red dots all over?
Post by: Styx on September 25, 2012, 02:36:54 PM
Did you start a new medication recently?
Title: Re: Help! I just broke out with red dots all over?
Post by: topping21 on September 25, 2012, 02:42:04 PM
Did you start a new medication recently?

Just got off of a antibiotic (not sure of the name)
Title: Re: Help! I just broke out with red dots all over?
Post by: olmphoto2 on September 25, 2012, 03:11:03 PM
(http://ts4.mm.bing.net/images/thumbnail.aspx?q=5060898139998087&id=da5cbf355e536915c1675e4cd2df7b00)

petechiae?  google, various appearances
Title: Re: Help! I just broke out with red dots all over?
Post by: topping21 on September 25, 2012, 03:21:09 PM
(http://ts4.mm.bing.net/images/thumbnail.aspx?q=5060898139998087&id=da5cbf355e536915c1675e4cd2df7b00)

petechiae?  google, various appearances

Very similar.  Does this go away
Title: Re: Help! I just broke out with red dots all over?
Post by: Styx on September 25, 2012, 05:04:29 PM
topping21, you should probably go see a doctor.

olmphoto2's suggestion of petechiae is what I was thinking. It's probably nothing, but you should definitely see a doctor ASAP as it can be a sign of thrombocytopenia, and that's not something you want to ignore.

Styx
Title: Re: Help! I just broke out with red dots all over?
Post by: topping21 on September 26, 2012, 09:28:23 AM
Thanks for the info.   Dr is putting me on a medrol pack, he thinks it was caused by coming off my antibiotic for 10 days.
Title: Re: Help! I just broke out with red dots all over?
Post by: quilt4fun on September 28, 2012, 12:52:31 PM
       I had a similar rash on my chest and neck. Dr. put me a medrol pack, it went away.  But 2 weeks later it was back!  this time he told me to eliminate all artificial colors-- and it went away, but I still take a very small dose of medrol everyday.
Title: Re: Help! I just broke out with red dots all over?
Post by: jazzlover on September 28, 2012, 12:55:48 PM
Do you mind telling us the name of the antibiotic?
Title: Re: Help! I just broke out with red dots all over?
Post by: irish on September 28, 2012, 09:56:59 PM
I was wondering the same thing. My first guess is a sulfa drug. It is not unusual to have an allergy to sulfa drugs when one has autoimmune diseases. People with lupus are more apt to be allergic to sulfa so since sjoggies are second cousin to lupies I figure anything is possible.

I am allergic to sulfa and to amoxicillin, cephalexin, rifampin---seems like there is another one but I am getting old and susffer from CRS. ;D Irish